# SDR GUU2004F00003

- Difficulty date: April 18, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Engine: Pwa PT6*
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Board
- Part number: 1143641407
- Part serial: 792B93
- Condition: Shorted
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMELLED ELECTRICAL ODOR IN COCKPIT.  SELECTED LT BLEED AIR ENVIRONMENTAL OFF.  CONTINUED TO NAS.  LANDED WITHOUT INCIDENT.  MAINTENANCE FERRY.  REPAIRED CHAFFED WIRE FROM PRESSURE REGULATOR PIN F.  REMOVED AND REPLACED BLEED AIR PC BOARD A317.  OPERATIONAL CHECK NORMAL.
